# SDR IPXA2018061230551

- Difficulty date: June 3, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 51,001 hours, 16,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK ON THE CENTER WING FRONT SPAR STIFFENER (P/N:111T2008-12) UPPER SIDE AT STA 785.9 , RBL 33. REPAIR IAW SRM 57-10-10-2R-2 REPAIR 2 REV 71 AND EO B767-5740-58151-A.
